# SDR DALA2017123009007

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 62,891 hours, 49,063 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BACK LOOSE IMPEDES EXIT ROW BEHIND.  ADJUSTED SEAT BACK FASTENERS IAW AMM 25-21,  ACFT OK FOR SERVICE.
